# SDR ASOA20150505041

- Difficulty date: May 5, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 25,529 hours, 15,059 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE CREW REPORTED THAT AFTER ICE TEST, AND ONCE PACKS WERE SELECTED ON THEY HAD NOTICEABLE SMOKE AND PARTICLES STATING TO FLOOD THE COCKPIT.  BOTH PACK AND BLEED 1 WERE SHUTOFF TO CONTINUE THE FLIGHT.  THE ACFT LANDED IN WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE ACFT AND PLACED PACK 1 ON MEL 21-51-00-3, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  R & R THE NR 1 ACM, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, REMOVED THE MEL, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
